Alert archive / Kansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 98, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Sep 6, 2007, 11:37 PM CDT for 4 counties in Kansas. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 6, 2007, 11:37 PM CDT (04:37 UTC)
- Expired
- Sep 7, 2007, 12:15 AM CDT
- In force
- 38 min
- Issued by
- NWS Topeka, KS
- Area
- Counties, with a storm outline in the text
Counties Dickinson County, KS, Geary County, KS, Riley County, KS, Wabaunsee County, KS
The radar
The Topeka radar (KTWX), 31 km from the middle of the area, began a volume at 04:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 6, 11:59 PM CDT | TSTM WND GST 65 | 6 Nw Alma, KS | 60-70 MPH WINDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 6, 6:19 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 4.6 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1675 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1502 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 6.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KTOP 070438
SVRTOP
KSC041-061-161-197-070515-
/O.NEW.KTOP.SV.W.0098.070907T0437Z-070907T0515Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1137 PM CDT THU SEP 6 2007
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN DICKINSON COUNTY IN CENTRAL KANSAS...
GEARY COUNTY IN EAST CENTRAL KANSAS...
CENTRAL WABAUNSEE COUNTY IN EAST CENTRAL KANSAS...
SOUTHEASTERN RILEY COUNTY IN NORTHEAST KANSAS...
* UNTIL 1215 AM CDT
* AT 1132 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
JUNCTION CITY...MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
OGDEN...
VOLLAND...
ALMA...
PAXICO...
MCFARLAND...
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 286 AND 341.
THIS IS A DANGEROUS STORM AND MAY PRODUCE WINDS IN EXCESS OF 60
MPH...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. MOVE
INDOORS NOW AND STAY AWAY FROM WINDOWS.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.
LAT...LON 3909 9603 3887 9605 3887 9705 3913 9703
3913 9696 3914 9695
TIME...MOT...LOC 0437Z 270DEG 40KT 3903 9680
$$1 follow-up statement
000
WWUS53 KTOP 070457
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1155 PM CDT THU SEP 6 2007
KSC041-070505-
/O.CAN.KTOP.SV.W.0098.000000T0000Z-070907T0515Z/
DICKINSON-
1155 PM CDT THU SEP 6 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DICKINSON COUNTY
HAS BEEN CANCELLED...
AT 1154 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3909 9603 3894 9605 3887 9605 3887 9692
3891 9692 3913 9679
TIME...MOT...LOC 0455Z 270DEG 40KT 3903 9654
$$
KSC061-161-197-070515-
/O.CON.KTOP.SV.W.0098.000000T0000Z-070907T0515Z/
RILEY-GEARY-WABAUNSEE-
1155 PM CDT THU SEP 6 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR CENTRAL WABAUNSEE...GEARY AND SOUTHEASTERN RILEY COUNTIES...
AT 1154 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED 8 MILES SOUTHEAST OF OGDEN...OR ABOUT 11 MILES SOUTH OF
MANHATTAN...MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
VOLLAND...ALMA...PAXICO...MCFARLAND AND MAPLE HILL.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 295 AND 341.
STRONG AND DAMAGING WINDS ARE LIKELY FROM THIS STORM. TAKE COVER
INSIDE A STURDY BUILDING.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3909 9603 3894 9605 3887 9605 3887 9692
3891 9692 3913 9679
TIME...MOT...LOC 0455Z 270DEG 40KT 3903 9654
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 4:03 PM CDT, 7 hours 34 minutes earlier.
Area forecast discussion, Sep 6, 4:03 PM CDT, 7 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 403 PM CDT THU SEP 6 2007 .DISCUSSION... WATER VAPOR IMAGERY INDICATES WEAK UPPER LOW PUSHING OFF INTO THE GREAT LAKES REGION AS STRONG UPPER LEVEL SHORTWAVE MOVES INTO THE CENTRAL CONUS ROCKIES. REMNANTS OF HENRIETTE WERE OVER NEW MEXICO PUSHING NORTHEAST TOWARDS THE CENTRAL PLAINS. SURFACE OBSERVATIONS INDICATED A COLD FRONT NEAR GOODLAND IN NORTHWEST KS EXTENDING NORTH NORTHEAST INTO NORTH CENTRAL NE. PRESSURE FALLS OF JUST UNDER A MILLIBAR PER HOUR WERE NOTED OVER WESTERN KS AND NE...TIGHTENING A PRESSURE GRADIENT ACROSS THE CWA. A WEAK SHORTWAVE WAS PUSHING EAST ACROSS THE CWA AT FORECAST TIME...AND WAS LOCATED NEAR MANHATTAN. DEEP MOISTURE WAS IN PLACE OVER THE ENTIRE CWA WITH DEW POINTS IN THE LOWER 70S FOR MOST LOCATIONS. A WEAK MESOSCALE BOUNDARY WAS SEEMINGLY LOCATED FROM JUST NORTH OF CONCORDIA EXTENDING EAST SOUTHEAST TO NORTH OF LAWRENCE. LOW LEVEL WINDS NEAR MHK AND SLN WERE VEERED...PROVIDING SOME SORT OF WEAK CONVERGENCE AXIS THROUGH THE NORTHERN CWA. WIND PROFILERS INDICATED RELATIVELY STRONG 30-35 KT H850 WINDS WHICH MAY BE PROVIDING JUST ENOUGH OF A CAP OVER THE CWA TO PREVENT INITIATION ALONG THIS WEAK CONVERGENCE BOUNDARY. SPC MESO ANALYSIS INDICATES NEAR 3500 J/KG OF MIXED LAYER CAPE IN THE GENERAL VICINITY OF KHMK AT 20Z. INITIAL FORECAST CONCERNS WILL BE ANY POSSIBLE INITIATION ALONG THIS WEAK CONVERGENCE BOUNDARY DRAPED OVER THE CENTRAL PORTION OF THE CWA. FORECAST SOUNDINGS INDICATE THAT RELATIVELY STRONG H850 WINDS HAVE ADVECTED ENOUGH WARM AIR ALOFT OF THE CWA TO HOLD OFF THUNDERSTORM DEVELOPMENT UNTIL LATER THIS EVENING. WITH WEAK CONVERGENCE BOUNDARY IN PLACE AND MIXED LAYER INSTABILITY MORE THAN THE FORECAST SOUNDINGS INDICATE SHOULD EXIST...HAVE GONE WITH LIKELY POPS STARTING OFF FOR THE REMAINDER OF THE AFTERNOON AND CONTINUING THROUGH MIDNIGHT ACROSS NORTH CENTRAL KS. THE MAIN SYNOPTIC FEATURE OF INTEREST TONIGHT IS THE STRONG UPPER LEVEL TROUGH AND ATTENDANT COLD FRONT PUSHING THROUGH THE CENTRAL PLAINS. MODELS BRING THE COLD FRONT INTO NORTH CENTRAL KS SHORTLY AFTER 00Z THIS EVENING...WHICH IS EXPECTED TO PROVIDE SUFFICIENT LIFT TO BREAK THROUGH ANY REMAINING WARM AIR CAP AND ALLOW NUMEROUS THUNDERSTORMS TO DEVELOP. WITH THE FRONT MOVING THROUGH THE FORECAST AREA IN LINE WITH THE UPPER LEVEL SHORTWAVE DEEP LAYER SHEAR VALUES WILL LIKELY INCREASE TO 30-40 KTS AHEAD OF THE FRONTAL BOUNDARY. WITH THE LOW LEVEL FLOW VEERING AHEAD OF THE FRONT...MUCH OF THIS SHEAR WILL BE UNIDIRECTIONAL. SUFFICIENT INSTABILITY AND DEEP LAYER MOISTURE IS ALREADY IN PLACE AHEAD OF THE FRONT...SO SOME ORGANIZED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING ACROSS NORTH CENTRAL KS. UNLESS THUNDERSTORMS DEVELOP WELL AHEAD OF THE FRONT...THE UNIDIRECTIONAL SHEAR WILL FAVOR A LINEAR MCS STORM MODE...WITH DAMAGING OUTFLOW WINDS PROVIDING THE PRIMARY THUNDERSTORM HAZARD. IF THUNDERSTORMS DEVELOP WITHIN THE NEXT COUPLE OF HOURS...THERE IS SOME DIRECTIONAL SHEAR...BUT THE MAGNITUDE OF THE SHEAR IS RELATIVELY LOW...AROUND 20 KTS FOR 0-6 KM. THIS SHEAR ENVIRONMENT WOULD LIKELY FAVOR A PULSE SEVERE THUNDERSTORM ENVIRONMENT WITH LARGE HAIL PRESENTING THE PRIMARY HAZARD BEFORE LOW LEVEL WINDS VEER THIS EVENING. PULSE SEVERE THUNDERSTORMS DO NOT TYPICALLY LAST LONG ENOUGH TO ORGANIZE ENOUGH STRUCTURE TO PRODUCE TORNADOES...BUT IF THEY DEVELOP ALONG THIS CONVERGENCE BOUNDARY A TORNADO COULD NOT BE RULED OUT. LATER TONIGHT THE COLD FRONT IS EXPECTED TO CONTINUE THROUGH THE FORECAST AREA BRINGING A LINE OF CONVECTION SOUTHEAST. THE UPPER LEVEL SHORTWAVE WILL CONTINUE OFF TO THE EAST NORTHEAST COMPLICATING THE PUSH THE FRONT WILL HAVE THROUGH NORTHEAST KS. WITHOUT UPPER LEVEL SUPPORT THE FRONTAL BOUNDARY WILL LIKELY SLOW DOWN AND MAY STALL OUT OVER EAST CENTRAL KS BY THE MORNING HOURS. AT THIS TIME LARGER SCALE SUBSIDENCE AND DRIER AIR WOULD SEEM TO PUSH THROUGH NORTH CENTRAL KS AFTER DAWN...ENDING PRECIPITATION CHANCES THERE. RAISED LOWS OVERNIGHT ACROSS EAST CENTRAL KS A COUPLE OF DEGREES WITH GOOD LOW LEVEL JET OF 40-50 KTS AND CLOUD COVER PREVENTING MUCH IN THE WAY OF COOLING. RAINFALL OVER NORTH CENTRAL AND NORTHEAST KS MAY LOWER TEMPERATURES INTO THE UPPER 60S. TEMPERATURES ACROSS EAST CENTRAL KS WILL REMAIN IN THE LOWER TO MID 70S. TOMORROW...MOISTURE FROM HENRIETTE WILL RIDE UP ALONG THE STALLED OUT FRONTAL BOUNDARY AND ALLOW ANOTHER ROUND OF THUNDERSTORMS TO DEVELOP. 12Z GUIDANCE INDICATED THE FRONT WOULD BE SOUTH OF MUCH OF THE FORECAST AREA...BUT KEPT PRECIPITATION CHANCES ALIVE ALONG AND SOUTH OF INTERSTATE 35 AS THIS AREA MAY REMAIN BEHIND OR JUST ALONG THE FRONTAL BOUNDARY TOMORROW. BETWEEN COLD AIR ADVECTION AND CLOUD COVER BEHIND THE FRONT HAVE HIGHS REMAINING IN THE LOWER 80S ACROSS THE ENTIRE FORECAST AREA. WHEREVER THE FRONT STALLS OUT...THE REMNANTS OF HENRIETTE WILL LIKELY CAUSE HEAVY RAINFALL ALONG AND SOUTH OF THE BOUNDARY DURING THE DAY TOMORROW. AGAIN...BECAUSE THE FRONT IS EXPECTED TO PUSH SOUTH OF THE FORECAST AREA DO NOT FEEL WIDESPREAD FLOODING WILL BE AN ISSUE...BUT THE FRONTAL POSITION IS SOMETHING TO KEEP AN EYE ON HERE IN THE SHORT TERM FORECAST. DC WILL KEEP SOME SMALL POPS IN THE SOUTHERN ZONES FRIDAY NIGHT WITH BOUNDARY ONLY SLOWLY WORKING OFF TO THE SOUTH...BUT THINGS SHOULD QUIET DOWN BY MIDNIGHT. FAIRLY WEAK FLOW OT DOMINATE THE WEEKEND PERIODS WITH DEEP MOISTURE LACKING...BUT NOT BEING TOO FAR TO THE NORTHWEST OR SOUTH. MAIN CONCERN MAY END UP BEING FOG WITH LIGHT EASTERLY TO NEAR CALM WINDS AT NIGHT...ESPECIALLY ON SATURDAY NIGHT. MAY SEE SOME HIGH CLOUDS PASS THROUGH...AND THE RATHER STRONG LATE SUMMER DYNAMICS SUGGEST SOME ALTERATION IN PLACEMENT OF THE WEAK WINDS MAY OCCUR SO WILL KEEP FOG MENTION OUT AT THIS TIME. HAVE KEPT HIGHS IN THE LOW TO MID 80S...BUT AGAIN CONFIDENCE IN THESE IS NOT HIGH WITH FOG/STRATUS/HIGH CLOUD CONCERNS AND LIMITED MIXING. HAVE STAYED CLOSER TO A BLEND OF THE 00Z ECMWF AND 00Z GFS ENSEMBLES FOR THE MONDAY THROUGH THURSDAY PERIODS. THE 00Z OPERATIONAL GFS WAS A COLD/STRONG OUTLIER WITH THE AIRMASS BEHIND SUNDAY NIGHT/S FRONT SO KEPT TEMPS NEAR HPC VALUES. SHOULD HAVE A DECENT CHANCE OF PRECIP WITH THE BOUNDARY BUT THE REMAINDER OF THE WEEK LOOKS DRY. 65 && .AVIATION... MAIN AVIATION CONCERNS ARE THE TIMING OF THUNDERSTORMS OVERNIGHT. BECAUSE STORMS ARE EXPECTED TO BE STRONG TO SEVERE SOME STRONG WIND GUSTS MAY PUSH THROUGH TAF SITES OVERNIGHT. CURRENT TIMING IN THE TAFS IS IN LINE WITH THE 12Z NAM/GFS TIMING OF THE COLD FRONT...WHICH REPRESENTS THE MOST LIKELY TIME THUNDERSTORMS WILL PUSH THROUGH THE AREA. IFR CEILINGS AND VISIBILITIES ARE POSSIBLE WITH ANY STORM THAT MOVES DIRECTLY OVER A TAF SITE. BEHIND THE FRONTAL BOUNDARY...MVFR CEILINGS AND NORTHERLY WINDS ARE EXPECTED TO HOLD IN THROUGH THE EARLY AFTERNOON HOURS WITH SOME POSSIBLE REMNANT SCATTERED RAIN SHOWER ACTIVITY DURING THE MORNING HOURS. DC && .TOP WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Sep 6, 4:35 PM CDT, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 435 PM CDT THU SEP 6 2007 KSZ008>012-020>024-026-034>040-054>056-058-059-072145- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 435 PM CDT THU SEP 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS NORTH CENTRAL AND MUCH OF NORTHEAST KANSAS THIS EVENING...THEN IMPACT NORTHEAST AND EAST CENTRAL KANSAS OVERNIGHT. SOME OF THE STORMS MAY BECOME SEVERE AND PRODUCE DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...AND HEAVY RAINS...WITH THE GREATER RISK OF SEVERE THUNDERSTORMS OCCURRING THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORM CHANCES WILL REMAIN OVER EAST CENTRAL AND PORTIONS OF NORTHEAST KANSAS FRIDAY MORNING...AND LINGER ACROSS EAST CENTRAL KANSAS FRIDAY AFTERNOON AND EVENING. THE CHANCES OF THUNDERSTORMS RETURN TO PORTIONS OF THE AREA FROM SUNDAY NIGHT THROUGH MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED TONIGHT.
In the hours before
Special weather statement, Sep 6, 10:23 PM CDT, 1 hour 14 minutes before
SIGNIFICANT WEATHER ALERT NATIONAL WEATHER SERVICE TOPEKA KS 1023 PM CDT THU SEP 6 2007 KSZ009-010-070345- MARSHALL-WASHINGTON- 1023 PM CDT THU SEP 6 2007 THROUGH 1045 PM CDT...A CLUSTER OF THUNDERSTORMS WILL MOVE EAST AT 30 MPH ACROSS THE NORTHERN PORTIONS OF WASHINGTON AND MARSHALL COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS CLUSTER OF STORMS IS CAPABLE OF PRODUCING PENNY SIZE HAIL...STRONG WINDS OF 40 TO 50 MPH AND TORRENTIAL RAINFALL. SOME COMMUNITIES THAT COULD BE AFFECTED INCLUDE WASHINGTON...MORROWVILLE...MARYSVILLE AND OKETO. A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT. STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.
Local storm report, Sep 6, 10:24 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1024 PM CDT THU SEP 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM FLASH FLOOD SABETHA 39.90N 95.80W
09/06/2007 NEMAHA KS LAW ENFORCEMENT
FLASH FLOODING REPORTED OVER COUNTY ROADS W AND 184TH AND
162ND.
&&
BYRNELocal storm report, Sep 6, 10:56 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1056 PM CDT THU SEP 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 PM HEAVY RAIN 4 SSW BAILEYVILLE 39.79N 96.21W
09/06/2007 M4.00 INCH NEMAHA KS TRAINED SPOTTER
STORM TOTAL SINCE AROUND 730 PM CDT.
&&
JLLocal storm report, Sep 6, 11:12 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1112 PM CDT THU SEP 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 PM TSTM WND GST CLAY CENTER 39.38N 97.12W
09/06/2007 E60 MPH CLAY KS LAW ENFORCEMENT
ESTIMATED 60 MPH WINDS AT 14TH AND FRONTIER.
&&
JLLocal storm report, Sep 6, 11:13 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1113 PM CDT THU SEP 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 PM TSTM WND DMG 5 WNW IDANA 39.39N 97.35W
09/06/2007 CLAY KS LAW ENFORCEMENT
OUTBUILDING BLOWN ACROSS HWY 24 JUST EAST OF COUNTY LINE
IN CLAY COUNTY.
&&
JLLocal storm report, Sep 6, 11:22 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1122 PM CDT THU SEP 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1117 PM HEAVY RAIN SENECA 39.83N 96.06W
09/06/2007 M4.85 INCH NEMAHA KS TRAINED SPOTTER
STORM TOTAL. STILL RAINING HEAVILY. MINOR STREET FLOODING
IN SENECA, MAINLY AT INTERSECTIONS AND LOW LYING AREAS.
&&
JLThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 7:23 PM CDT | Flash Flood Warning | TOP | Marshall, Nemaha | 2 hr |
| Sep 6, 7:42 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha | 63 min |
| Sep 6, 8:19 PM CDT | Tornado Warning | TOP | Marshall, Nemaha | 26 min |
| Sep 6, 8:43 PM CDT | Tornado Warning | TOP | Nemaha | 32 min |
| Sep 6, 8:46 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha | 59 min |
| Sep 6, 9:12 PM CDT | Tornado Warning | TOP | Brown, Nemaha | 29 min |
| Sep 6, 9:28 PM CDT | Flash Flood Warning | TOP | Marshall, Nemaha | 2 hr |
| Sep 6, 9:30 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Washington | 45 min |
| Sep 6, 9:45 PM CDT | Severe Thunderstorm Warning | TOP | Nemaha | 45 min |
| Sep 6, 9:54 PM CDT | Tornado Warning | TOP | Marshall, Nemaha | 37 min |
| Sep 6, 10:17 PM CDT | Severe Thunderstorm Warning | TOP | Brown | 58 min |
| Sep 6, 10:28 PM CDT | Flash Flood Warning | TOP | Brown | 4 hr |
| Sep 6, 10:41 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Ottawa | 49 min |
| Sep 6, 11:13 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Pottawatomie, Riley, Wabaunsee | 47 min |
| Sep 6, 11:29 PM CDT | Flash Flood Warning | TOP | Marshall, Nemaha | 4 hr |
| Sep 6, 11:34 PM CDT | Flash Flood Warning | TOP | Clay, Cloud, Ottawa | 4 hr |
| Sep 6, 11:52 PM CDT | River Flood Warning | TOP | Nemaha | 11 hr |
| Sep 7, 12:01 AM CDT | Severe Thunderstorm Warning | TOP | Jackson, Pottawatomie, Shawnee, Wabaunsee | 44 min |
| Sep 7, 12:20 AM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson | 55 min |
| Sep 7, 1:40 AM CDT | River Flood Warning | TOP | Marshall | 42 hr |
| Sep 7, 12:39 PM CDT | River Flood Warning | TOP | Marshall | 18 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.